# SDR TWAA9737001

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DFW - FLT 158 - DURING CRUISE, NR 1 ENGINE, SN 3216, EXPERIENCED SEVERAL COMPRESSOR STALLS DUE TO FAILED COMRPESSOR SECTION.  ENGINE WAS SHUT DOWN IN-FLIGHT.  REMOVED AND REPLACED NR 1 ENGINE, SN 3216.  ENGINE TOTAL TIME:  38,042 HOURS; 19,589 CYCLES.  CHECK C-2D - 6-27-96 - JFK.  THE NR 1 ENGINE, SN 3216, WAS SHUT DOWN WHILE TAXIING TO THE GATE, NOT IN-FLIGHT AS ORIGINALLY REPORTED.  (X)
